| Catalog Number |
CXI-2.6-18-150-P-NS-0 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/16/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The physician confirmed that the catheter had a kink near the hub before flushing the device.According to the physician, there was no kink when the device was removed from the package.Visual exam of the device noted stretching near the hub.Another device of different size was used instead.